# SDR 2002F01048

- Difficulty date: May 25, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N572RY
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: AGA32851
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND GALLEY SERVICE TIE DOWN RETRACTABLE POST SUPPORT MOUNT CORRODED, AT STATION 815, RBL 95.  (M)
